# SDR DHL2005782536

- Difficulty date: March 12, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FOREFLAP LOWER OB END CHAFFED THROUGH REPAIR PATCH.  REMOVED FASTENERS AND PREVIOUS REPAIR FOR ACCESS IAW 727 SRM 51-30-2.  HFEC INSPECTED AREA WITH NO CRACKS NOTED IAW B727 NDT MAN. PT. 6 51-00-00 FIG 23.  FABRICATED REPAIR DOUBLER FROM 2024T3 .071 PO NR 9001978 (6' BY 6')(1' BY 4') FILLER IAW 727 SRM 57-50-2 FIG 3, 57-50-4 FIG 1.  REPAIR DOUBLER AND BARE METAL TREATED AND PRIMED IAW 727 SRM 51-10-2.  REMOVED RT INBD FOREFLAP FOR S/M ACCESS IAW 727 MM 27-51-03.  INSTALLED DOUBLER IAW 727 SRM 57-50-4 FIG 1
